Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Oct 6, 2014, 6:27 AM CDT for Dallas County, Texas. It took effect at Oct 6, 2014, 6:41 AM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2014, 6:27 AM CDT (11:27 UTC)
- In effect from
- Oct 6, 2014, 6:41 AM CDT
- Expired
- Oct 6, 2014, 8:42 PM CDT
- In force
- 14 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Rock Creek at Dallas (DWRT2).
- Action stage
- 78 ft
- Minor stage
- 84 ft
- Moderate stage
- 88 ft
- Major stage
- 90 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
158
WGUS44 KFWD 061127
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
627 AM CDT MON OCT 6 2014
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING
DALLAS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-062327-
/O.NEW.KFWD.FL.W.0013.141006T1141Z-141007T0142Z/
/DWRT2.1.ER.141006T1141Z.141006T1200Z.141006T1342Z.NO/
627 AM CDT MON OCT 6 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0615 AM MONDAY THE STAGE WAS 81.03 FEET.
* FLOOD STAGE IS 84.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY MONDAY
MORNING AND CONTINUE TO RISE TO A CREST NEAR 86 FEET BY MONDAY
MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE MONDAY MORNING.
&&
LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
3279 9677 3285 9677
$$1 follow-up statement
989 WGUS84 KFWD 061325 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 825 AM CDT MON OCT 6 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS... WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE AFFECTING DALLAS COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. && TXC113-061355- /O.CAN.KFWD.FL.W.0013.000000T0000Z-141007T0142Z/ /DWRT2.1.ER.141006T1140Z.141006T1200Z.141006T1215Z.NO/ 825 AM CDT MON OCT 6 2014 THE FLOOD WARNING IS CANCELLED FOR THE WHITE ROCK CREEK NEAR WHITE ROCK CREEK AT GREENVILLE AVE. * AT 0815 AM MONDAY THE STAGE WAS 79.11 FEET. * FLOOD STAGE IS 84 FEET. * FELL BELOW FLOOD STAGE AT 7 AM MONDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 70 FEET BY EARLY AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Oct 6, 3:45 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Oct 6, 3:45 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 345 AM CDT MON OCT 6 2014 .DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THIS MORNING WITH THE MAJORITY OF THE ACTIVITY OCCURRING EAST OF INTERSTATE 35/35E. AT 3 AM...A SMALL LINEAR COMPLEX OF THUNDERSTORMS WAS ABOUT TO CROSS THE RED RIVER WHILE OTHER ISOLATED SHOWERS/STORMS WERE DEVELOPING IN AND WEST OF THE DFW METROPLEX. AT THIS TIME...THE STORMS NEAR THE RED RIVER WERE THE STRONGEST BUT BELOW SEVERE LIMITS. STRONG OR MARGINALLY SEVERE STORMS WILL BE POSSIBLE THROUGH THE MORNING HOURS AS THE STORMS CONTINUE MOVING SOUTHEAST. HAIL AROUND 1 INCH AND/OR GUSTY WINDS UP TO 50 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THROUGH MIDDAY...HAVE THE HIGHEST POPS OVER ROUGHLY THE EASTERN HALF OF THE CWA. THE MODELS ARE SUGGESTING A CONDITIONAL SEVERE CONVECTIVE POTENTIAL WILL EXIST THIS AFTERNOON FOR PART OF THE REGION. AROUND MIDDAY...SEVERAL OF THE MODELS MOVE A H700 THERMAL RIDGE ACROSS THE REGION RESULTING IN DECENT WARM AIR ADVECTION FROM WEST TO EAST. THIS WAA WILL OCCUR UNDER VERY COLD TEMPERATURES IN THE MID LEVELS OF THE ATMOSPHERE WHERE H500 TEMPS ARE AROUND -12 DEGREES C. THE COLD TEMPERATURES ALOFT COMBINED WITH WARM TEMPERATURES AT THE SURFACE IN THE UPPER 80S AND LOWER 90S THIS AFTERNOON RESULTS IN MODERATE TO HIGH CAPE VALUES BETWEEN 2500-3500 J/KG. THE WARM TEMPERATURES AT THE SURFACE ARE ENOUGH TO OVERCOME THE WAA NEAR H700 WITH LITTLE TO NO CAP ON FORECAST SOUNDINGS. IN ADDITION...BULK SHEAR VALUES ARE SUPPORTIVE OF SUPERCELLS WITH VALUES AROUND 40-45 KTS AND MID LEVEL LAPSE RATES ARE STEEP BETWEEN THE WARMING TEMPS AT H700 AND THE COLD TEMPS AT H500. THE QUESTION IS...WILL WE GET STORMS? A SIGNIFICANT DISTURBANCE IS NOT NOTED IN THE MODELS TO PROVIDE LARGE SCALE LIFT ACROSS THE REGION. BUT THE MODELS ARE INDICATING LIFT OCCURRING ACROSS THE REGION WHICH MAY BE TIED TO THE WAA AROUND THE H700 LAYER. SEVERAL OF THE SYNOPTIC MODELS ARE PRODUCING QPF OVER THE SOUTHERN AND SOUTHEASTERN COUNTIES THIS AFTERNOON ON THE SOUTHEASTERN FRINGE OF THE THERMAL RIDGE. HOWEVER...THE LATEST HI-RES MODELS ARE NOT DEVELOPING ANY STORMS IN THE REGION. ANOTHER INTERESTING FEATURE TO NOTE IS THAT THE RAP...ECMWF...CANADIAN ALL DEVELOP A DRYLINE OVER OUR WESTERN COUNTIES THIS AFTERNOON. IF THIS IS REALIZED...IT COULD BE A FOCUS FOR CONVECTIVE DEVELOPMENT THIS AFTERNOON. ALSO...WILL HAVE TO MONITOR FOR ANY BOUNDARIES LEFT OVER FROM THIS MORNING/S CONVECTION. IN SUMMARY...CONFIDENCE IS LOW THAT STORMS WILL DEVELOP SOME WHERE IN THE CWA THIS AFTERNOON BUT IF STORMS DO DEVELOP THEY HAVE A CHANCE TO BECOME SEVERE WITH A DAMAGING WIND AND HAIL THREAT. FOR NOW...WILL CARRY 20-30 POPS EAST OF A LINE FROM SHERMAN TO FORT WORTH TO COMANCHE. THROUGHOUT THE DAY...WILL NEED TO MONITOR THE MESOSCALE FEATURES AND ENVIRONMENT AND ALSO SHORT-TERM AND HI-RES MODELS FOR POSSIBLY EARLY HINTS THAT CONVECTION WILL DEVELOP THIS AFTERNOON. FOR THE OVERNIGHT HOURS TONIGHT...ADDITIONAL STORMS ARE LIKELY TO OCCUR ACROSS EASTERN OKLAHOMA IN ANOTHER AREA OF WAA. SPC HAS HIGHLIGHTED AREAS JUST NORTH AND NORTHEAST OF THE CWA FOR STRONG OR SEVERE STORMS OVERNIGHT...BUT WILL LEAVE A 20 POP ACROSS OUR NORTHEASTERN COUNTIES. OUR PERSISTENT CYCLONIC FLOW ALOFT WILL BE REPLACED BY UPPER LEVEL RIDGING ON TUESDAY. THIS WILL ALLOW TEMPERATURES TO REACH THE 90S ACROSS MUCH OF THE AREA TUESDAY THROUGH THURSDAY. THE RIDGE WILL BE PUSHED INTO THE GULF OF MEXICO AS THE REMNANTS OF SIMON MERGE WITH A WEAK TROUGH NEAR THE WEST COAST. THIS TROUGH MOVES INTO THE PLAINS THIS WEEKEND ALLOWING FOR A FRONT TO SLIDE INTO THE REGION ON FRIDAY. LATEST MODEL GUIDANCE SUGGESTS THE FRONT WILL STALL ACROSS THE REGION AND RETREAT NORTH ON SUNDAY...BUT IT WILL BRING A CHANCE FOR RAIN ACROSS THE REGION FRIDAY AND SATURDAY. WILL CARRY LOW RAIN CHANCES INTO THE EARLY PART OF NEXT WEEK AS BROAD TROUGHING SETS UP OVER MUCH OF THE COUNTRY AND SOUTH WINDS KEEP ADEQUATE MOISTURE ACROSS THE REGION FOR PRECIPITATION. 82/JLD && .AVIATION... /ISSUED 1146 PM CDT SUN OCT 5 2014/ A COMPLEX OF STORMS CURRENTLY ORGANIZING ACROSS OKLAHOMA WILL BE THE PRIMARY AVIATION WEATHER CONCERN OVERNIGHT. MODELS...INCLUDING HI RES SOLUTIONS...HAVE BEEN HAVING A TOUGH TIME SHOWING ANY RUN TO RUN CONTINUITY. OUR CURRENT THINKING IS THAT THE OKLAHOMA CONVECTION WILL REACH THE RED RIVER COUNTIES BETWEEN 06 AND 07Z AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE NORTH. STORMS SHOULD REMAIN ELEVATED IN NATURE AND MAY WEAKEN SOME AS THEY MOVE ACROSS NORTH TEXAS SINCE THE BEST UPPER LEVEL FORCING SHOULD STAY NORTH OF THE RED RIVER. WE WILL MAINTAIN A VCTS AT THE METROPLEX AIRPORTS FROM 09 TO 12Z AND IN WACO FROM 11 TO 15Z. ANOTHER AVIATION CONCERN OVERNIGHT/MONDAY MORNING WILL BE MVFR CEILINGS/VISIBILITY. KFWS VAD SHOWS A 35 KNOT LOW LEVEL JET IN PLACE AND MVFR CEILINGS HAVE ALREADY DEVELOPED AROUND THE BALCONES ESCARPMENT. WE EXPECT MVFR CEILINGS TO REACH WACO BETWEEN 08 AND 09Z AND THE METROPLEX TAF SITES SHORTLY AFTER THAT. THE LOW CEILINGS SHOULD LINGER THROUGH MUCH OF MONDAY MORNING. HOWEVER...ANY OUTFLOW BOUNDARIES FROM OVERNIGHT CONVECTION MAY CLEAR THE CEILINGS OUT EARLIER. VFR CONDITIONS ARE EXPECTED MONDAY AFTERNOON AND EVENING. A SOUTH WIND WILL PREVAIL THROUGH MONDAY EVENING AT SPEEDS BETWEEN 7 AND 13 KNOTS ALONG WITH A FEW HIGHER GUSTS...ESPECIALLY DURING THE DAYLIGHT HOURS MONDAY. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 90 72 95 73 92 / 40 10 10 5 10 WACO, TX 90 70 93 70 91 / 30 10 10 5 10 PARIS, TX 85 68 92 69 88 / 40 20 10 5 10 DENTON, TX 89 69 94 70 92 / 40 10 5 5 10 MCKINNEY, TX 88 69 94 69 91 / 40 20 10 5 10 DALLAS, TX 90 73 95 73 92 / 40 10 10 5 10 TERRELL, TX 88 72 93 72 91 / 50 10 10 5 10 CORSICANA, TX 88 70 93 71 91 / 50 10 10 5 10 TEMPLE, TX 90 69 93 69 91 / 30 10 10 5 10 MINERAL WELLS, TX 91 67 96 69 93 / 30 10 5 5 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 69/82
Hazardous weather outlook, Oct 5, 3:37 PM CDT, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 337 PM CDT SUN OCT 5 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 337 PM CDT SUN OCT 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL TEXAS TONIGHT. THUNDERSTORMS WILL LIKELY DEVELOP LATE THIS EVENING IN NORTHWEST COUNTIES...AND THEN MOVE SOUTHEAST ACROSS THE REGION TONIGHT. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH LARGE HAIL POSING THE PRIMARY HAZARD. CLOUD TO GROUND LIGHTNING... LOCALLY GUSTY WINDS AND LOCALLY HEAVY RAINFALL MAY BE ASSOCIATED WITH ANY STORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOME OF THE SUNDAY NIGHT THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE...MAINLY EAST OF INTERSTATE 35 MONDAY MORNING AND IN FAR EASTERN COUNTIES MONDAY AFTERNOON. STRONG TO SEVERE THUNDERSTORM CHANCES ARE EXPECTED TO BE LOWER...HOWEVER SMALL HAIL...LOCALLY GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE. A FEW STORMS MAY LINGER INTO MONDAY EVENING IN THE NORTHEAST. THUNDERSTORM CHANCES RETURN TO NORTH AND CENTRAL TEXAS WEDNESDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED.
In the hours before
Special weather statement, Oct 6, 5:30 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
530 AM CDT MON OCT 6 2014
TXZ092-093-061100-
GRAYSON TX-COOKE TX-
530 AM CDT MON OCT 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN COOKE COUNTY
WESTERN GRAYSON COUNTY
AT 531 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WHITESBORO...MOVING
SOUTHEAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COLLINSVILLE...DORCHESTER...
GUNTER...HOWE...VAN ALSTYNE...WHITESBORO AND CALLISBURG.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3383 9676 3382 9673 3340 9650 3340 9683
3342 9686 3342 9716 3367 9714 3375 9709
3378 9709 3386 9688 3386 9686 3388 9683
3388 9679
TIME...MOT...LOC 1031Z 336DEG 23KT 3360 9699
CAVANAUGHSpecial weather statement, Oct 6, 5:50 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
550 AM CDT MON OCT 6 2014
TXZ122-123-061115-
RAINS TX-VAN ZANDT TX-
550 AM CDT MON OCT 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
RAINS COUNTY
NORTHEASTERN VAN ZANDT COUNTY
AT 550 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTH OF SULPHUR SPRINGS...MOVING
SOUTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EMORY...FRUITVALE AND GRAND
SALINE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...PENNY-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THIS STORM.
LAT...LON 3254 9559 3254 9583 3298 9590 3296 9568
3282 9563 3273 9563 3269 9559 3260 9558
TIME...MOT...LOC 1050Z 320DEG 28KT 3288 9569
82/JLDSpecial weather statement, Oct 6, 5:50 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
550 AM CDT MON OCT 6 2014
TXZ119>121-134-061115-
DALLAS TX-ELLIS TX-KAUFMAN TX-ROCKWALL TX-
550 AM CDT MON OCT 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN DALLAS COUNTY
NORTHEASTERN ELLIS COUNTY
KAUFMAN COUNTY
ROCKWALL COUNTY
AT 550 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF FORNEY...MOVING SOUTHEAST AT
15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...GARLAND...
MESQUITE...ROWLETT...SACHSE...SEAGOVILLE...SUNNYVALE...FATE...
HEATH...ROCKWALL...ROYSE CITY...COMBINE...COTTONWOOD...CRANDALL...
FORNEY...GRAYS PRAIRIE...KAUFMAN...KEMP...MABANK AND TERRELL.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3236 9622 3237 9663 3298 9664 3298 9631
3297 9630 3284 9630 3283 9608 3236 9608
TIME...MOT...LOC 1050Z 298DEG 13KT 3278 9649
CAVANAUGHLocal storm report, Oct 6, 5:51 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM HAIL ROWLETT 32.90N 96.57W
10/06/2014 E1.00 INCH DALLAS TX PUBLIC
QUARTER SIZED HAIL WAS REPORTED IN ROWLETT VIA TWITTERSpecial weather statement, Oct 6, 6:00 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 AM CDT MON OCT 6 2014
TXZ093-103-104-061200-
DENTON TX-GRAYSON TX-COLLIN TX-
600 AM CDT MON OCT 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COLLIN COUNTY
NORTHEASTERN DENTON COUNTY
SOUTHERN GRAYSON COUNTY
AT 600 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF WHITESBORO...MOVING SOUTHEAST AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COLLINSVILLE...DORCHESTER...
GUNTER...HOWE...SHERMAN...VAN ALSTYNE...WHITESBORO...AUBREY...PILOT
POINT...ANNA...CELINA AND RAY ROBERTS PARK ISLE DU BOIS.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...NICKEL
-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3369 9663 3330 9640 3328 9710 3342 9705
3342 9694 3369 9694
TIME...MOT...LOC 1100Z 319DEG 24KT 3351 9684
82/JLDLocal storm report, Oct 6, 6:20 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 AM CDT MON OCT 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL SACHSE 32.98N 96.57W
10/06/2014 E1.00 INCH DALLAS TX PUBLIC
QUARTER HAIL NEAR THE DALLAS/COLLIN COUNTY BORDERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 3:12 AM CDT | Special Weather Statement | FWD | Fannin, Lamar | 33 min |
| Oct 6, 3:34 AM CDT | Special Weather Statement | FWD | Fannin | 26 min |
| Oct 6, 3:58 AM CDT | Special Weather Statement | FWD | Delta, Fannin, Hopkins, Lamar | 32 min |
| Oct 6, 4:10 AM CDT | Special Weather Statement | FWD | Dallas, Denton | 35 min |
| Oct 6, 4:37 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 53 min |
| Oct 6, 4:44 AM CDT | Special Weather Statement | FWD | Dallas | 31 min |
| Oct 6, 4:47 AM CDT | Special Weather Statement | FWD | Hopkins, Rains | 28 min |
| Oct 6, 4:52 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 53 min |
| Oct 6, 5:25 AM CDT | Special Weather Statement | FWD | Hopkins, Rains | 35 min |
| Oct 6, 5:30 AM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Oct 6, 5:43 AM CDT | Flash Flood Warning | FWD | Dallas, Kaufman, Rockwall | 2 hr |
| Oct 6, 5:50 AM CDT | Special Weather Statement | FWD | Rains | 25 min |
| Oct 6, 5:55 AM CDT | Severe Thunderstorm Warning | FWD | Navarro | 35 min |
| Oct 6, 6:00 AM CDT | Special Weather Statement | FWD | Grayson | 60 min |
| Oct 6, 6:07 AM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Kaufman | 53 min |
| Oct 6, 6:28 AM CDT | Special Weather Statement | FWD | Hunt | 32 min |
| Oct 6, 6:43 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 62 min |
| Oct 6, 6:55 AM CDT | Special Weather Statement | FWD | Collin | 35 min |
| Oct 6, 7:06 AM CDT | Areal Flood Advisory | FWD | Henderson, Kaufman, Van Zandt | 84 min |
| Oct 6, 7:15 AM CDT | Areal Flood Advisory | FWD | Collin | 60 min |
| Oct 6, 7:28 AM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 2 hr |
| Oct 6, 7:44 AM CDT | Special Weather Statement | FWD | Henderson | 61 min |
| Oct 6, 7:57 AM CDT | Areal Flood Advisory | FWD | Hunt | 63 min |
| Oct 6, 8:16 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 59 min |
| Oct 6, 8:45 AM CDT | Areal Flood Advisory | FWD | Anderson | 90 min |
| Oct 6, 9:28 AM CDT | Areal Flood Advisory | FWD | Henderson, Navarro | 92 min |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.